All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 1, Number 1, 2011, Pages 1-8                                                                DOI:10.11948/2011001
Analytic Conjugation, Global Attractor, and the Jacobian
Bo Deng
Keywords:Jacobian Conjecture, Analytic Conjugation, Global Stability, Polynomial Automorphism, Jacobian Polynomial, Analytic Linearization.
      It is proved that the dilation \(\lambda f\) of an analytic map \(f\) on \({\bf C}^n$\) with \(f(0)=0,f'(0)=I, |\lambda|>1\) has an analytic conjugation to its linear part \(\lambda x\) if and only if \(f\) is an analytic automorphism on \({\bf C}^n\) and \(x=0\) is a global attractor for the inverse \((\lambda f)^{-1}\). This result is used to show that the dilation of the Jacobian polynomial of [12] is analyticly conjugate to its linear part.
PDF      Download reader